PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 1 | 170-178
Tytuł artykułu

An observation on Kannan mappings

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In order to observe the condition of Kannan mappings more deeply, we prove a generalization of Kannan’s fixed point theorem.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
1
Strony
170-178
Opis fizyczny
Daty
wydano
2010-02-01
online
2010-02-02
Twórcy
Bibliografia
  • [1] Banach S., Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math., 1922, 3, 133–181 (in French)
  • [2] Enjouji Y., Nakanishi M., Suzuki T., A generalization of Kannan’s fixed point theorem, Fixed Point Theory Appl., 2009, Article ID 192872, 1–10
  • [3] Kannan R., Some results on fixed points - II, Amer. Math. Monthly, 1969, 76, 405–408 http://dx.doi.org/10.2307/2316437
  • [4] Kikkawa M., Suzuki T., Three fixed point theorems for generalized contractions with constants in complete metric spaces, Nonlinear Anal., 2008, 69, 2942–2949 http://dx.doi.org/10.1016/j.na.2007.08.064
  • [5] Kikkawa M., Suzuki T., Some similarity between contractions and Kannan mappings, Fixed Point Theory Appl., 2008, Article ID 649749, 1–8
  • [6] Subrahmanyam P.V., Completeness and fixed-points, Monatsh. Math., 1975, 80, 325–330 http://dx.doi.org/10.1007/BF01472580
  • [7] Suzuki T., A generalized Banach contraction principle that characterizes metric completeness, Proc. Amer. Math. Soc., 2008, 136, 1861–1869 http://dx.doi.org/10.1090/S0002-9939-07-09055-7
  • [8] Suzuki T., Fixed point theorems and convergence theorems for some generalized nonexpansive mappings, J. Math. Anal. Appl., 2008, 340, 1088–1095 http://dx.doi.org/10.1016/j.jmaa.2007.09.023
  • [9] Suzuki T., Kikkawa M., Some remarks on a recent generalization of the Banach contraction principle, In: Dhompongsa S., Goebel K., Kirk W.A., Plubtieng S., Sims B., Suantai S. (Eds.), Proceedings of the Eighth International Conference on Fixed Point Theory and its Applications, 151–161, Yokohama Publishers, 2008
  • [10] Suzuki T., Vetro C., Three existence theorems for weak contractions of Matkowski type, Int. J. Math. Stat., 2010, 6, 110–120
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-009-0065-9
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.